|Sleepless in Brooklyn
Apr 21, 2006
Hi Doc, This is my first week on meds (Sustiva and Epzicom). Two pills at night. I can't sleep at night anymore. At best I get a restless 3 hours of sleep a night. I'm tired, irritable, and disoriented in the day. What gives? I know that there is an adjustment period but this is ridiculous. How do I now manage school and work on 3 hours?
Thanks in advance for your response.
Response from Dr. Henry
Often a sleeping pill such as trazadone or lorazepam or others needs to be used for a while. For some patients taking the Sustiva in the AM is a better fit. There is a subset of patients for whom Sustiva is not a good fit and then switching to something else (like atazanavir/ritonavir) that is still once a day might be a good choice depending on individual factors. KH
Confusion about lipids
impotence and fatigue and depression
- Type Of Doctor Who Removes Genital Warts
- Can You Transmit Hpv When You Have No Warts?
- Time It Takes To Get Genital Warts After Exposure
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- What Is The Best Way To Keep Bacterial Vaginosis Away?
- Testing For Chlamydia With Urinalysis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.